# SDR UALA2008120406753

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 46,959 hours, 6,964 cycles
- Engine: Pwa PW40903
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Part number: B198201
- Condition: Faulty
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW O2 LEAK.  RTFL.  CREW O2 BOTTLE READING 1800 PSI.  REPLACED 02 BLEED VALVE, PRESSURE TRANSDUCER AND RELAY K35005 BLEED VALVE CONTROL.  RAN ENGINE TO VERIFY NO DROP IN O2 PRESSURE ON EICAS.
